Mathematical Research Letters

Volume 29 (2022)

Number 6

Almost Kähler Kodaira–Spencer problem

Pages: 1685 – 1700

DOI: https://dx.doi.org/10.4310/MRL.2022.v29.n6.a3

Authors

Tom Holt (Mathematics Institute, University of Warwick, Coventry, United Kingdom)

Weiyi Zhang (Mathematics Institute, University of Warwick, Coventry, United Kingdom)

Abstract

We show that the almost complex Hodge number $h^{0,1}$ varies with different choices of almost Kähler metrics. This answers the almost Kähler version of a question of Kodaira and Spencer.

The full text of this article is unavailable through your IP address: 3.239.9.151

Received 9 December 2020

Accepted 10 June 2021

Published 4 May 2023